Alert archive / Florida / Flood Watches in 2014
Flood Watch 2, NWS Melbourne, FL
NWS Melbourne, FL issued this flood watch at Nov 25, 2014, 11:21 AM EST for 5 counties in Florida. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 11:21 AM EST (16:21 UTC)
- Expired
- Nov 26, 2014, 12:01 PM EST
- In force
- 25 hr
- Issued by
- NWS Melbourne, FL
- Flood severity
- None
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
626 WGUS62 KMLB 251621 FFAMLB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 1121 AM EST TUE NOV 25 2014 ...FLOOD WATCH IN EFFECT FROM LATE THIS MORNING THROUGH NOON WEDNESDAY FOR MUCH OF EAST CENTRAL FLORIDA... FLZ041-044>047-053-141-144-147-261700- /O.NEW.KMLB.FA.A.0002.141125T1621Z-141126T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... DAYTONA BEACH...CLERMONT...TITUSVILLE 1121 AM EST TUE NOV 25 2014 ...FLOOD WATCH IN EFFECT THROUGH NOON WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF EAST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL VOLUSIA...INLAND VOLUSIA... NORTHERN BREVARD...NORTHERN LAKE...ORANGE...OSCEOLA... SEMINOLE...SOUTHERN BREVARD AND SOUTHERN LAKE. * THROUGH NOON WEDNESDAY * DEEP SOUTHERLY MOISTURE AND A SLOWLY APPROACHING COLD FRONT MOVING SOUTHEASTWARD TOWARD EAST CENTRAL FLORIDA WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP AND TRAIN OVER THE SAME AREAS THIS AFTERNOON AND TONIGHT. SHOWERS AND STORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL AMOUNTS OF TWO TO FOUR ADDITIONAL INCHES WITH SOME AREAS ALONG THE I-4 CORRIDOR SEEING HIGHER AMOUNTS WHERE STORMS MOVE OVER THE SAME AREAS. THE THREAT FOR LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY SLOWLY DROPS THROUGH CENTRAL FLORIDA. * ADDITIONAL HEAVY RAINFALL WOULD BRING POTENTIAL FLOODING TO ROADWAYS...AND LOW-LYING AND POOR DRAINAGE AREAS. AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE PAST 24 HOURS WILL BE ESPECIALLY VULNERABLE TO FLOODING SHOULD HEAVY RAIN DEVELOP IN YOUR AREA. SMALLER CREEKS AND RIVERS MAY SEE RAPID RISES OF WATER WITH CONTINUED HEAVY RAINFALL LEADING TO THE POTENTIAL FOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SEDLOCK
1 follow-up statement
527 WGUS62 KMLB 261701 FFAMLB FLOOD WATCH NATIONAL WEATHER SERVICE MELBOURNE FL 1201 PM EST WED NOV 26 2014 ...FLOOD WATCH FOR EAST CENTRAL FLORIDA HAS EXPIRED... FLZ041-044>047-053-141-144-147-261815- /O.CAN.KMLB.FA.A.0002.000000T0000Z-141126T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... DAYTONA BEACH...CLERMONT...TITUSVILLE 1201 PM EST WED NOV 26 2014 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR EAST CENTRAL FLORIDA HAS EXPIRED. RAIN SHOWERS ACROSS CENTRAL FLORIDA HAVE BECOME ISOLATED OVER THE PAST FEW HOURS AND ARE EXPECTED TO DISSIPATE COMPLETELY BY LATE AFTERNOON. ANY ADDITIONAL RAIN WILL BE TOO LIGHT TO GENERATE FLOODING THIS AFTERNOON. $$ SEDLOCK
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flood watch went out at Nov 25, 9:26 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Nov 25, 9:26 AM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
926 AM EST TUE NOV 25 2014
.DISCUSSION...
...SHOWERS AND STORMS WILL BECOME WIDESPREAD LATER TODAY/TONIGHT...
...A FEW STRONG/SEVERE STORMS POSSIBLE TODAY/TONIGHT...
...DETERIORATING MARINE CONDITIONS WILL SPREAD SOUTHWARD STARTING
LATE TONIGHT...
CURRENT...PSEUDO-WARM FRONTAL BOUNDARY DEPICTED BY METAR
OBSERVATIONS PLAYED A ROLE EARLIER IN HEAVY SHOWERS/STORMS ACROSS
OSCEOLA AND NORTH BREVARD COUNTIES. POCKETS OF 2-4 INCHES OF
RAINFALL REPORTED FROM THESE EARLIER TRAINING ECHOES. DUE TO
ELEVATED NATURE OF THIS EARLIER CONVECTION DID NOT RECEIVE ANY WIND
REPORTS. WHILE SHOWER/STORM ACTIVITY POSSIBLE ANYWHERE THIS MORNING
THROUGH THIS AFTERNOON...AS THE ATMOSPHERE REMAINS FAIRLY
UNCAPPED...LOCAL WRF/HRRR MODEL RUNS SUGGEST GREATEST THREAT NEAR
AND NORTH OF THE I-4 CORRIDOR. DEWPOINT VALUES VERY SOUPY FOR THIS
TIME OF YEAR IN THE LOWER TO MIDDLE 70S.
THE QUASI-STATIONARY FRONTAL BOUNDARY HUNG UP ACROSS NORTH FL IS
STILL FORECAST TO ADVANCE SLIGHTLY FURTHER SOUTHWARD THROUGH THE DAY
BUT VERY SLOWLY. A WEAK LOW PRESSURE AREA WILL DEVELOP OVER THE WEST
CENTRAL GULF AND RIDE NORTHEASTWARD THIS EVENING AND OVERNIGHT
ALONG THE BOUNDARY AND SHOULD BE OFF OF THE NORTHEAST FL COAST BY
SUNRISE WED MORNING. SSE BACKED WINDS FORECAST TODAY GENERALLY UNDER
10 MPH BUT THIS FLOW MAY BE DISRUPTED AT TIMES DUE TO THE
CONVECTION. AFTERNOON HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES
FORECAST NEAR AND NORTH OF I-4 WITH LOWER TO MIDDLE 80S SOUTHWARD.
THIS TEMPERATURE FORECAST REMAINS TRICKY WITH CLOUDS/PRECIPITATION.
THE SPC HAS PLACED A SLIGHT RISK OF SEVERE STORMS FOR TODAY/TONIGHT
ACROSS ALL OF EAST CENTRAL FLORIDA. MANY FEATURES IN PLAY FOR STRONG
STORM POTENTIAL INCLUDE DEEP MOISTURE/LOW-LEVEL SOUTHERLY
FLOW...UNSEASONABLY WARM TEMPERATURES...SUBTLE IMPULSES IN THE
MID-LEVEL FLOW...MODEST INSTABILITY AND STRONG UPPER JET OVER THE
DEEP SOUTH PROVIDING STRONG DIFFLUENCE ALOFT. HOW ALL OF THESE
PARAMETERS COME TOGETHER REMAINS TO BE SEEN. THREATS FROM STORMS
INCLUDE...TORRENTIAL RAINFALL/NUISANCE FLOODING...FREQUENT
LIGHTNING...GUSTY DOWNBURST WINDS IN EXCESS OF 50 MPH...SMALL HAIL
AND/OR A SHORT-LIVED WEAK TORNADO OR TWO. A WEATHER WATCH MAY BE
NECESSARY LATER TODAY/TONIGHT.
WILL NEED TO MONITOR CONTINUED HEAVY RAINFALL POTENTIAL OVER THE
NEXT 24 HOURS AS ALREADY WITNESSED EARLIER THIS MORNING FROM HEAVY
TRAINING ECHOES. BEST GUESS FOR NEXT HEAVY ROUND OF SHOWERS/STORMS
WILL BE SOMEWHERE NEAR I-4 NORTHWARD THROUGH LATE TODAY/TONIGHT. A
POTENT UPPER TROUGH WILL SWING DOWN ACROSS THE DEEP SOUTH LATER
TONIGHT AND GRADUALLY SHIFT HEAVIER BAND OF PRECIPITATION SOUTH AND
EASTWARD JUST AHEAD AND ALONG OF THE COLD FRONTAL BOUNDARY.
OVERNIGHT LOWS TO REMAIN TRICKY AS WELL DEPENDING ON FRONTAL
PROGRESS BY AROUND 12Z WED MORNING. BEST GUESS PRESENTLY IS THAT THE
BOUNDARY WILL BE LOCATED SOMEWHERE BETWEEN OUR CENTRAL/SOUTHERN CWA
BY SUNRISE WED MORNING. TEMPERATURES ALONG/NORTH OF I-4 ARE FORECAST
TO DROP LATE OVERNIGHT INTO THE MIDDLE/UPPER 50S WITH 60S FURTHER
SOUTHWARD...EXCEPT LOWER 70S POSSIBLE IMMEDIATE TREASURE COAST.
&&
.AVIATION...TAF FORECASTS WILL REMAIN TRICKY WITH
CLOUDS/PRECIPITATION/WINDS OVER THE NEXT 24 HOURS. LIKELY TO SEE
PREVAILING MVFR VSBYS AND MVFR-VFR-CIGS IN WIDESPREAD PRECIP
TODAY/TONIGHT. LCL IFR VSBYS IN +SHRA/TS CONTINUING PAST 00Z...THEN
ENDING FM NW-SE AFTER 06Z. A FEW STRONG/SVR STORMS WITH TORRENTIAL
RAINFALL LIKELY.
&&
.MARINE...TODAY-TONIGHT...SSE/S FLOW FORECAST TODAY GRADUALLY
VEERING TO SW/W/WNW OVERNIGHT AS FRONTAL BOUNDARY SAGS SOUTHWARD
INTO THE AREA. EXPECTING THIS FEATURE TO LIE SOMEWHERE BETWEEN OUR
CENTRAL/SOUTHERN COASTAL WATERS BY DAYBREAK WED MORNING. WIND
FORECAST LIKELY TO BE OFF AT TIMES THROUGH THE DAY DUE TO
CONVECTION. FORECAST WIND SPEEDS AROUND 15 MPH OVER THE OPEN
ATLANTIC INCREASING LATER TONIGHT TO 20-25 KTS NEAR SHORE AND 25-30
KTS OFFSHORE WITH HIGHER GUSTS BEHIND THE FRONT. THESE WINDS WILL
WORK SLOWLY FROM NORTH TO SOUTH WITH THE FRONT'S PROGRESS.
WIDESPREAD SHOWERS/SCT STRONG STORMS WILL BE MOVING OFF OF THE COAST
THRU THIS AFTERNOON...ESPECIALLY NORTH OF SEBASTIAN INLET AND
SLIDING SOUTHWARD ACROSS THE ENTIRE AREA OVERNIGHT AS BAND OF HEAVY
PRECIPITATION GETS FORCED SOUTH AND EAST. ANY STRONGER CELLS ARE
CAPABLE OF TORRENTIAL DOWNPOURS...WINDS IN EXCESS OF 35
KTS...FREQUENT CLOUD TO WATER LIGHTNING...SMALL HAIL AND/OR
WATERSPOUT. A WEATHER WATCH MAY BECOME NECESSARY LATER TODAY.
SCA WILL GO INTO EFFECT NORTH OF SEBASTIAN INLET LATE TONIGHT...AND
EXPAND SWD BY WEDNESDAY AS VERY HAZARDOUS MARINE CONDITIONS RETURN.
&&
.CLIMATE...RECORDS SET ACROSS EAST CENTRAL FLORIDA TUESDAY NOV 24.
PLEASE SEE LOCAL RER PRODUCTS FOR SPECIFIC DETAILS.
DAYTONA BEACH... NEW RECORD HIGH (87F), NEW RECORD WARM LOW (72F)
ORLANDO... NEW RECORD HIGH (87F), TIED RECORD WARM LOW (71F)
MELBOURNE... TIED RECORD HIGH (88F), NEW RECORD WARM LOW (74F)
VERO BEACH... NEW RECORD HIGH (86F).
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM WEDNESDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT
20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 7 AM WEDNESDAY TO 4 PM THURSDAY FOR
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM WEDNESDAY TO 4 PM THURSDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM WEDNESDAY FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.
&&
SEDLOCK/PENDERGRASTHazardous weather outlook, Nov 25, 9:31 AM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 931 AM EST TUE NOV 25 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-260100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 931 AM EST TUE NOV 25 2014 ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE ACROSS EAST-CENTRAL FLORIDA... ...LOCALLY HEAVY RAINFALL THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND EMBEDDED STRONG STORMS WILL MOVE NORTHEAST OVER CENTRAL FLORIDA INTO TONIGHT...HIGHEST COVERAGE IS EXPECTED ALONG AND NORTH OF A LINE FROM LAKE KISSIMMEE IN OSCEOLA COUNTY TO MELBOURNE IN BREVARD COUNTY. SCATTERED STORMS ARE ALSO POSSIBLE FROM AROUND LAKE OKEECHOBEE TO THE TREASURE COAST. MOVEMENT WILL BE RAPIDLY TOWARD THE NORTHEAST AT 30 TO 40 MPH. DUE TO RAPID SPEED...STRONGER SHOWERS AND STORMS WILL BE CAPABLE OF WIND GUSTS OF 45 TO 55 MPH. A FEW STORMS MAY BECOME SEVERE MAINLY ALONG AND NORTH OF THE INTERSTATE FOUR CORRIDOR WITH DAMAGING WIND GUSTS AND PERHAPS AN ISOLATED TORNADO. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL ALSO OCCUR IN SOME OF THE ACTIVITY. .FLOOD IMPACT... SOME LOCATIONS FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD MAY EXPERIENCE MULTIPLE ROUNDS OF SHOWERS AND STORMS...RAINFALL AMOUNTS COULD REACH 2 TO 4 INCHES OR A LITTLE MORE IN SOME LOCATIONS. THIS COULD RESULT IN PONDING OF WATER ON ROADWAYS AND IN OTHER POORLY DRAINED LOW LYING AREAS. .RIP CURRENT IMPACT... WEATHER AND OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES. THE THREAT WILL BE HIGHEST THIS AFTERNOON BETWEEN 1 AND 7 PM DUE TO TIDAL EFFECTS. CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD...NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... FAST MOVING SHOWERS AND STORMS WILL BE ABLE TO PRODUCE WIND GUSTS OF 35 KNOTS OR HIGHER ACROSS INLAND LAKES...THE INTRACOASTAL WATERWAY AND NEAR SHORE ATLANTIC WATERS. BOATERS SHOULD BE ON THE LOOKOUT FOR STORMS APPROACHING RAPIDLY FROM THE SOUTHWEST THROUGH TONIGHT. .WATERSPOUT IMPACT... THERE IS A SMALL CHANCE OF A BRIEF WATERSPOUT OVER INLAND LAKES AS WELL AS THE INTRACOASTAL AND ATLANTIC COAST WATERS THROUGH THIS EVENING. .WIND AND SEA IMPACT... WIND AND SEA CONDITIONS WILL DETERIORATE OVER THE NEAR SHORE ATLANTIC WATERS...ESPECIALLY NORTH OF SEBASTIAN INLET...STARTING LATE TONIGHT. WINDS WILL INCREASE TO NEAR 20 KNOTS OUT OF THE SOUTHWEST LATE TONIGHT...THEN SHIFT TO THE NORTHWEST WHILE INCREASING FURTHER TO 20 TO 25 KNOTS WEDNESDAY. SEAS WILL BUILD AS HIGH AS 7 FEET NEAR SHORE AND 9 TO 10 FEET WELL OFFSHORE. SMALL CRAFT ADVISORIES WILL GO INTO EFFECT STARTING LATE TONIGHT AND EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND STORMS WILL RAPIDLY CLEAR OUT OF THE AREA FROM NORTHWEST TO SOUTHEAST DURING ON WEDNESDAY...WITH MOST AREAS BECOMING RAIN FREE BY EARLY AFTERNOON. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO CONTINUE OVER THE ATLANTIC WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. RAINFALL OBSERVERS...PLEASE REPORT ANY RAINFALL AMOUNTS OF THREE INCHES OR MORE AT YOUR LOCATION TODAY TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. PENDERGRAST/CRISTALDI
In the hours before
Special weather statement, Nov 25, 9:15 AM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
915 AM EST TUE NOV 25 2014
FLZ045-053-144-251500-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
915 AM EST TUE NOV 25 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND FREQUENT LIGHTNING OVER SOUTHERN LAKE COUNTY...SOUTHWESTERN
ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 1000 AM EST.
AT 913 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FOUR CORNERS...TO
THE OSCEOLA THEME PARKS MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...DOCTOR PHILLIPS...HORIZON WEST AND ORLOVISTA.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORMS PASS.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2866 8158 2851 8126 2817 8152 2820 8153
2826 8156 2826 8166 2834 8167 2834 8179
2836 8180
TIME...MOT...LOC 1413Z 221DEG 26KT 2831 8164
JPSpecial weather statement, Nov 25, 10:01 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1001 AM EST TUE NOV 25 2014 FLZ045-046-251545- ORANGE-SEMINOLE- 1001 AM EST TUE NOV 25 2014 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS OVER CENTRAL AND EAST ORANGE COUNTY...EASTERN SEMINOLE COUNTY... * UNTIL 1045 AM EST. AT 1000 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CONWAY...MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS INCLUDE BELLE ISLE...ORLANDO EXECUTIVE AIRPORT...PINE CASTLE AND UNION PARK. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. LAT...LON 2878 8118 2849 8091 2835 8133 2851 8147 TIME...MOT...LOC 1501Z 233DEG 32KT 2849 8132 JP
Special weather statement, Nov 25, 10:41 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1041 AM EST TUE NOV 25 2014
FLZ041-046-141-147-251630-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
1041 AM EST TUE NOV 25 2014
...FUNNEL CLOUDS AND BRIEF GUSTY WINDS POSSIBLE OVER NORTHWESTERN
BREVARD COUNTY...EASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA
COUNTY...
AT 1040 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
GENEVA TO LAKE HARNEY...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE MAYTOWN AND LAKE HARNEY.
LAT...LON 2906 8093 2882 8074 2881 8074 2880 8077
2881 8078 2885 8078 2885 8081 2879 8078
2876 8082 2877 8084 2875 8083 2861 8103
2861 8106 2877 8123
TIME...MOT...LOC 1540Z 223DEG 28KT 2872 8107
JPThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:48 AM EST | Small Craft Advisory | MLB | 4 days | |
| Nov 25, 6:29 AM EST | Areal Flood Advisory | MLB | Brevard, Orange, Osceola, Volusia | 91 min |
| Nov 25, 9:15 AM EST | Special Weather Statement | MLB | Orange | 45 min |
| Nov 25, 9:47 AM EST | Tornado Warning | MLB | Orange, Osceola | 29 min |
| Nov 25, 10:01 AM EST | Special Weather Statement | MLB | Orange, Seminole | 44 min |
| Nov 25, 10:41 AM EST | Special Weather Statement | MLB | Seminole | 49 min |
| Nov 25, 11:38 AM EST | Areal Flood Advisory | MLB | Seminole, Volusia | 3 hr |
| Nov 25, 1:54 PM EST | Areal Flood Warning | MLB | Seminole, Volusia | 3 hr |
| Nov 25, 3:06 PM EST | Tornado Warning | MLB | Orange, Osceola | 39 min |
| Nov 25, 3:12 PM EST | Severe Thunderstorm Warning | MLB | Orange, Seminole | 25 min |
| Nov 25, 4:10 PM EST | Areal Flood Advisory | MLB | Brevard, Orange, Osceola | 80 min |
| Nov 25, 4:26 PM EST | Special Weather Statement | MLB | Volusia | 34 min |
| Nov 25, 4:37 PM EST | Special Marine Warning | MLB | 53 min | |
| Nov 25, 4:50 PM EST | Areal Flood Warning | MLB | Seminole, Volusia | 4 hr |
| Nov 25, 5:13 PM EST | Special Marine Warning | MLB | 2 hr | |
| Nov 25, 5:37 PM EST | Areal Flood Warning | MLB | Brevard, Orange, Osceola | 4 hr |
| Nov 25, 5:51 PM EST | Areal Flood Advisory | MLB | Lake | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.